# SDR CA020315002

- Difficulty date: March 12, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD CENTRE PLY CRACKED DURING CLIMB.  THE WINDSHIELD INSTALLED WAS A POST SERVICE BULLETIN WINDSHIELD.  RT WINDSHIELD HAS BEEN REPLACED AND AIRCRFT RETURNED TO SERVICE.
